Digital Library
Close Browse articles from a journal
 
<< previous   
     Journal description
       All volumes of the corresponding journal
         All issues of the corresponding volume
           All articles of the corresponding issues
                                       Details for article 14 of 14 found articles
 
 
  Ulrich bundles on rational surfaces with an anticanonical pencil
 
 
Title: Ulrich bundles on rational surfaces with an anticanonical pencil
Author: Kim, Yeongrak
Appeared in: Manuscripta mathematica
Paging: Volume 150 (2015) nr. 1-2 pages 99-110
Year: 2015
Contents:
Publisher: Springer Berlin Heidelberg, Berlin/Heidelberg
Source file: Elektronische Wetenschappelijke Tijdschriften
 
 

                             Details for article 14 of 14 found articles
 
<< previous   
 
 Koninklijke Bibliotheek - National Library of the Netherlands